MAKING COBORDISMS SYMPLECTIC

Yakov Eliashberg, Emmy Murphy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We establish an existence h-principle for symplectic cobordisms of dimension 2n>4 with concave overtwisted contact boundary.

Original languageEnglish (US)
Pages (from-to)1-29
Number of pages29
JournalJournal of the American Mathematical Society
Volume36
Issue number1
DOIs
StatePublished - 2023
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'MAKING COBORDISMS SYMPLECTIC'. Together they form a unique fingerprint.

Cite this